MathSciNet Relay Station
MathSciNet bibliographic data
MR1831925 93D15
Hespanha, João P.; Morse, A. Stephen Stabilization of nonholonomic integrators via logic-based switching. Automatica J. IFAC 35 (1999), no. 3, 385–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement